Weyl's theorem for f(T) when T is a dominant operator

In Ho Jeon, Eungil Ko, Hong Youl Lee

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


Let T be a dominant operator that is a quasi-affine transform of an M-hyponormal operator. In this paper we show that if f is a function analytic on a neighborhood of the spectrum of T, then Weyl's theorem holds for f[T).

Original languageEnglish
Pages (from-to)359-363
Number of pages5
JournalGlasgow Mathematical Journal
Issue number3
StatePublished - 2001


Dive into the research topics of 'Weyl's theorem for f(T) when T is a dominant operator'. Together they form a unique fingerprint.

Cite this